# SDR SWAA2024010430618

- Difficulty date: December 12, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 60,207 hours, 39,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CR OUTER SKIN IS DISBONDED. (MARKED)<[01] PANEL 194CR OUTER SKIN DISBONDED WAS REPAIRED IAW SRM 51-70-05-2R-2;[02] VERIFIED REPAIR OF PANEL 194CR PER SRM 51-70-05-2R-2
